# SDR UPS07850896

- Difficulty date: October 2, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fs 1660-1666
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CABIN LEFT STA 1660-1666 2 EA INTERCOSTALS ARE DAMAGED.  FABRICATED AND INSTALLED REPAIR INTERCOSTALS AT STA 1660-1666 IAW SRM 51-1-20D AND DWG 9751059.
